Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Got vaginal bleeding after taking ipill and missed for next month. What to do now?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 2633 Questions
doctor but i took ipill on 14th day of my last period.I got vaginal bleeding up to three days after 6 days of taking ipill.I have baby with 2.5 years old.My mensuration cycle is 25 to 36 days .can you tell me any medicine which can start my period again.
Posted Tue, 28 May 2013 in Menstruation and Miscarriage
Answered by Dr. Richa Agarwal 33 minutes later
Thanks for writing to us.
Most patients have not ovulated after delivery so they are not menstruating also, so period is not there.
Why you have taken I-pill?
You should consult a gynecologist for your proper examination, blood test and ultrasonography to rule out pregnancy or any other reason for delayed period.
Are you still feeding your baby? Because breast-feeding also suppresses menstruation and delays your period.
Delayed period may be because of hormonal disturbances, stress also.
Therefore, you should first rule out your cause and then take treatment for it.
Hope I have answered your query. If you have any further questions I will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor